Facebook Pixel
EmpowHER Guest

been on my period over two weeks what do i do

By Anonymous January 24, 2012 - 2:48am
Rate This

So I been off the depot shot since May last yr got my period back in Sep and now I got my period in Jan started out really light only showing on a tampon but if I didn't wear on or a par it wouldn't cone out to show on toliet paper and it was always a light red or Brow a n then after a week it got a lil heavier and was coming out on a pad and still brownish and now more bright red and total I've been on it 17 days I am not on the shot or pill and me and my husband do not use protection so what can be wrong with me/??????

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Many things can be causing your period to be longer. Some of the causes can be;

Uterine fibroids

Use of certain drugs(blood thinner)

A change in your birth control pills and many other.  It's important to let your OBGYN know of these changes in your cycle.



January 24, 2012 - 5:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!